# SDR DALA2023111409400

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 77,006 hours, 33,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 3L DOOR WILL NOT ARM.  REFOLDED PACK MATERIAL AND SECURED STRAP. CYCLED DOOR AND GIRT BAR ENGAGEMENT. CHECKS GOOD.
